The 'extreme' side-effects of antidepressants

The 'extreme' side-effects of antidepressants
 

People who say their lives have been ruined by commonly prescribed antidepressants, known as SSRIs, are taking their case to Parliament on Wednesday. Some users say the tablets have made them suicidal.
"I was getting seizure-like symptoms, where my muscles were jolting around of their own accord," Claire Hanley tells the BBC's Victoria Derbyshire programme, explaining the effects she says antidepressants had on her body.
She had begun taking them while caring for her seriously ill mother and studying for her final exams at Cambridge University, but suffered severe side-effects... read more

 
19 October 2016 in Regional, Views: 57
Source: BBC
Share:
  •  





    News Widget for Webmasters



    Bring Eugene's son back home immediately

    Realtime News

     

    «
    »
    Mo Tu We Th Fr Sa Su
          1 2 3 4
    5 6 7 8 9 10 11
    12 13 14 15 16 17 18
    19 20 21 22 23 24 25
    26 27 28 29 30 31